The Suboptimality of Efficiency

Quiggin, J (1995) The Suboptimality of Efficiency. Economics Letters, 47 3-4: 389-392. doi:10.1016/0165-1765(94)00540-I


Author Quiggin, J
Title The Suboptimality of Efficiency
Journal name Economics Letters   Check publisher's open access policy
ISSN 0165-1765
Publication date 1995-03
Sub-type Article (original research)
DOI 10.1016/0165-1765(94)00540-I
Volume 47
Issue 3-4
Start page 389
End page 392
Total pages 4
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 15 Mar 2013, 10:37:12 EST by System User